Full Name
Krtinić, Đorđe
Variants
Krtinić, Đ.
Krtinić, D.
Krtinic, D.
Krtinić, Djordje
 
Main Affiliation
 
 
Scopus Author ID
Loading... 2 0 20 0 false
Loading... 3 0 20 0 false

Total Citations
SCOPUSTM

87
checked on Apr 5, 2025

Works indexed in
SCOPUSTM

15
checked on Apr 5, 2025

Publications

Results 1-16 of 16 (Search time: 0.002 seconds).

Issue DateTitleAuthor(s)Rank
11-Jan-2021Extensions of the arithmetic–geometric means and Young's norm inequalities to accretive operators, with applicationsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M21
22021Laplace transformers in norm ideals of compact operatorsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M22
32021Existence and Uniqueness of Solutions of Some Cauchy Problems for the Emden–Fowler EquationKrtinić, Đorđe ; Mikić, Marija M23
41-Sep-2020Cauchy–Schwarz inequalities for inner product type transformers in Q <sup>∗</sup> norm ideals of compact operatorsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M22
515-Jul-2019A note on the paper “Norm inequalities in operator ideals” [J. Funct. Anal. 255 (11)(2008), 3208–3228]by G. LarotondaJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan M21a
61-Jan-2019On the Cauchy problem for a generalized Emden–Fowler-type equationKrtinić, Đorđe ; Mikić, Marija M23
72019O zadače Koši dlja obobščennogo uravnenija tipa Emdena-FauleraKrtinić, Đorđe ; Mikić, Marija M23
81-Jan-2018Refinements of inequalities related to Landau–Grüss inequalities for elementary operators acting on ideals associated to p-modified unitarily invariant normsJocić, Danko ; Krtinić, Đorđe ; Lazarević, Milan ; Melentijević, Petar ; Milošević, StefanM22
91-Jan-2018Refinement of Hermite-Hadamard type inequalities for s-convex functionsKrtinić, Đorđe ; Mikić, Marija M23
101-Jan-2017Note on asymptotical behavior of solutions of Emden-Fowler equation and the existence and uniqueness of solution of some Cauchy problemKrtinić, Đorđe ; Mikić, Marija M23
111-Jan-2013A note on infinite descent principleKnežević, Miljan ; Krtinić, Đorđe M24
121-Jan-2013Landau and Grüss type inequalities for inner product type integral transformers in norm idealsJocić, Danko ; Krtinić, Đorđe ; Moslehian, Mohammad SalM22
1325-Jan-2011A functional calculus for unbounded generalized scalar operators on Banach spacesKečkić, Dragoljub ; Krtinić, Đorđe M22
1420-Sep-2010On Laplacian like energy of treesIlić, Aleksandar; Krtinić, Đorđe ; Ilić, MilovanM21a
151-May-2010Schur-Laurent multipliers for block matrices and geometric characterization of continuous matricesJocić, Danko ; Krtinić, Đorđe M21
161-Jan-2007A matricial analogue of Fejer's theory for different types of convergenceKrtinić, Đorđe M22